Aprindine hepatitis

H. F. Herlong, P. R. Reid, J. K. Boitnott, W. C. Maddrey

Research output: Contribution to journalArticle

Abstract

We have seen two patients whose hepatitis was due to the administration of aprindine, a new antiarrhythmic agent. In both patients evidence of hepatitis appeared within 3 weeks of initiating aprindine therapy and resolved rapidly when the drug was withdrawn. The reintroduction of aprindine in one patient was associated with the reappearance of hepatitis, which resolved despite continued administration of the drug.

Original languageEnglish (US)
Pages (from-to)359-361
Number of pages3
JournalAnnals of Internal Medicine
Volume89
Issue number3
StatePublished - 1978

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Aprindine hepatitis'. Together they form a unique fingerprint.

  • Cite this

    Herlong, H. F., Reid, P. R., Boitnott, J. K., & Maddrey, W. C. (1978). Aprindine hepatitis. Annals of Internal Medicine, 89(3), 359-361.